# SDR MWEA001288

- Difficulty date: December 22, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,081 hours, 90,336 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 591000311
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE DENTED.  --  REPAIRED IAW TELEX MWX-MKE 00 0027H DATED DECEMBER 19, 2000.
